Frontiers of Mathematics in China 数学前沿 202002

已有 592 次阅读 2020-5-11 14:17 |系统分类:论文交流

Frontiers of Mathematics in China (indexed by SCI,2018 IF = 0.565)


数学前沿 第 15 卷 第 2 期 目录

Volume 15 Number 2

pp. 255—434(正文共 180 页)

2020 April (


Survey article


255  Haibin CHEN, Yiju WANG, Guanglu ZHOU

     High-order sum-of-squares structured tensors: theory and applications


Research articles


285  Mu-Fa CHEN

     On spectrum of Hermitizable tridiagonal matrices

305  Yinnian HE

     Regularity results of solution uniform in time for complex Ginzburg-Landau equation

317  Senhua LAN, Tie LI, Yaoming NIU

     Dimension of divergence sets for dispersive equation

333  Fanghui LIAO, Zhengyang LI

     Hardy space estimates for bi-parameter Littlewood-Paley square functions

351  Bo LU, Zhenxing DI, Yifu LIU

     Cartan-Eilenberg N-complexes with respect to self-orthogonal subcategories

367  Ziyan LUO, Liqun QI, Philippe L. TOINT

     Tensor Bernstein concentration inequalities with an application to sample estimators for high-order moments

385  Qing MENG

     Property T and strong property T for unital *-homomorphisms

399  Xiaochun RONG, Xuchao YAO

     A generalized π2-diffeomorphism finiteness theorem

419  Shujuan WANG, Jixia YUAN, Wende LIU

     Restricted Kac modules for special contact Lie superalgebras of odd type

上一篇:Frontiers of Mathematics in China 数学前沿 202001
下一篇:Frontiers of Mathematics in China 数学前沿 202003


该博文允许注册用户评论 请点击登录 评论 (0 个评论)


Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-12-1 07:45

Powered by

Copyright © 2007- 中国科学报社